# SDR REXA2022120702686

- Difficulty date: November 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Location: Bs 693-830 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR SEAT TRACK CORRODED IN MULTIPLE SPOTS  FROM FS 693.00 TO FS 830.00 AND AROUND MULTIPLE FASTENER HEADS. INSTALLED FABRICATED SEAT TRACK IAW AMM 53-00-49-400-801-A19.
